Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on spaces with normal product with some compact space


Author: R. W. Thomason
Journal: Proc. Amer. Math. Soc. 44 (1974), 509-510
MSC: Primary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1974-0367923-8
MathSciNet review: 0367923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For compact $ X$ with $ \log \vert X\vert \geqq \aleph ,X \times Z$ is normal only if $ Z$ is $ \aleph $-collectionwise normal. If $ Z$ is also semimetric or $ \aleph $-metacompact, it is then $ \aleph $-paracompact.


References [Enhancements On Off] (What's this?)

  • [1] W. W. Comfort, A survey of cardinal invariants, General Topology and Appl. 1 (1971), 163-199. MR 44 #7510. MR 0290326 (44:7510)
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [3] I. Juhasz, Cardinal functions in topology, Math. Centrum, Amsterdam, 1971. MR 0340021 (49:4778)
  • [4] L. F. McAuley, A note on complete collectionwise normality and paracompactness, Proc. Amer. Math. Soc. 9 (1958) 796-799. MR 20 #6086. MR 0099647 (20:6086)
  • [5] E. Michael, Point-finite and locally finite coverings, Canad. J. Math. 7 (1953), 275-279. MR 16, 1138. MR 0070147 (16:1138c)
  • [6] -, Some extension theorems for continuous functions, Pacific J. Math. 3 (1953), 789-806. MR 15, 547. MR 0059541 (15:547a)
  • [7] K. Morita, Paracompactness and product spaces, Fund. Math. 50 (1961/62), 223-236. MR 24 #A2365. MR 0132525 (24:A2365)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0367923-8
Keywords: Compact, normal, AE, $ \aleph $-collectionwise normal, $ \aleph $-paracompact
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society